# SDR GTIA2021122336186

- Difficulty date: December 23, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 53,337 hours, 24,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: D5311348320001
- Condition: Dented
- Location: Fr 2-3 Stgr 30r-
- Part time: 53,337 hours, 24,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 DENTS ON FR 2-3 STRINGERS 30R-34R. REF HAECO INCOMING NRI-00001. RAF 01 OPENED-REPAIRED IAW A319 SRM 53-11-11-300-075 CAT B REPAIR. REQUIRES REINSP AT 60,000FC 100,000FH FROM EMBODIMENT PER SRI 53-11-11-205-055
